# SDR QXEA2011032300235

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,743 hours, 18,984 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Panel
- Part number: 82410868101
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER ARM BUTTON WILL NOT REMAIN IN AND PUSHED ON.  REPLACED THE FUEL/ENGINE/PROPELLER CONTROL PANEL IAW AMM 31-10-000-801 AND 31-10-01-400-801. OPS CHECKS GOOD.  RETURNED TO SERVICE.
